# SDR DALA1131689875

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL NR 79-50 HAS CORROSION.  PANEL NR 79-50 REPAIRED IAW DC-9 SRM 53-23-0 PG: 8 FIGURE 5.  FABBED NEW WEB PANEL IAW DC-9 SRM 53-23-0 PAGE 8 FIGURE 5.  INSTALLED 2 EA HAT CHANNELS.
